# SDR CALA0600454

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,991 hours, 32,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FRAME CORRODED AT STA 227.8, RBL 3 TO LBL 3, S1L TO S1R.  A REPAIR WAS INSTALLED IAW ECRA 5311-01275.
